# SDR AALA202201240310

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 60,080 hours, 34,925 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Binding
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY AIRCRAFT RIGHT TOP HINGE BINDING CAUSE DOOR TO GET STUCK CLOSED. FLIGHT ATTENDANT GOT STUCK IN BATHROOM VERY DIFFICULT TO OPEN NEEDED HELP. INSTALLED DOOR IN UPPER GUIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
